MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 TEMPORARY PACING ELECTRODE CATHETER
Model Number 106173P
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the temporary pacing electrode catheter had defective pacing or spacing wires.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.It was unknown whether the device had met relevant specifications.The product can be used for diagnostic and treatment purposes.It was unknown what purpose the product was used for.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be operator error.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "precautions ¿ excessive bending, torquing, or kinking of the electrode catheter may cause damage to the catheter including damage to internal wires.¿ when using a balloon catheter, use care when removing the protective sleeve from the distal portion of the catheter.Forced removal of this protective sleeve may result in damage to the balloon and the catheters structural integrity.¿ for non heparin bonded catheters only: when wiping down this catheter, use only sterile saline.¿ for those catheters that are heparin bonded, the following precautions apply: anticoagulant bonding: since the surface of the catheter shaft is treated with a heparin bonding, do not wipe the shaft with alcohol, its esters or ethers, or phenol compounds lest the bonding be rubbed off.If wound closure is prolonged, an appropriate topical hemostatic agent should be used to neutralize the effect of any heparin that may have been wiped off at the edge of the wound.Longer compression time at the insertion site may be required.The packaging is designed to avoid crushing of the catheter and to help protect the heparin bonding on the surface of the catheter.The heparin treated surfaces are fragile.As a result, reasonable care should be employed when removing the catheter from the package." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11712093
Report Number1018233-2021-02307
Device Sequence Number14514151
Product Code LDF
UDI-Device Identifier00801741011573
UDI-Public(01)00801741011573
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K800298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106173P
Device Catalogue Number106173P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown